MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BANDAGE,PLASTIC,CURAD,3/4"X3"

Medline Industries, LP MEDLINE; DBD-BANDAGE,PLASTIC,CURAD,3/4"X3"
Catalog Number CUR02278
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "none of them stay stuck.They fall off in minutes like there is no glue.".
 
Additional Manufacturer Narrative
The customer reported trying 5 bandages that experienced weak adhesion.The physical sample was provided showing what appears to be an older artwork on the labelling; review found that the artwork was approved in 2014, the product was discontinued at the end of 2015, and the product appears to have been manufactured in 2011, which is beyond typical shelf life of adhesive bandages.The reported concern was not confirmed as a quality issue, and the cause code was updated to dc:traced to user - knowledge.This is not a quality issue, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BANDAGE,PLASTIC,CURAD,3/4"X3"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50732954
Report Number1417592-2026-36880
Device Sequence Number10569072
Product Code KGX
UDI-Device Identifier00080196302829
UDI-Public00080196302829
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR02278
Device Lot Number19A11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown